# SDR YENA2021061400366

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 73,090 hours, 27,361 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLT 543, EWR-PBI. #4 F/A SMELLED THE DIRTY SOCKS SMELL BEFORE TO OUT OF EWR F/A SAID THE SMELL WENT AWAY BUT SEVERAL PAXS COMPLAINED OF THE SMELL THE SMELL CAME BACK ON DESCENT THE F/A STATED; COMPLIED WITH INFO NOTICIE 2017-T015F SECTION B. APU BLEED PLACED ON MEL 36-12-02B LP 3094198.  AIRCRAFT OK FOR SERVICE. T/S ODOR EVENT W/ TSM 05-50-00-810-831-A DISCOVERED APU OVERSERVICED. DESERVICED APU AND CLEANED APU INTAKE, DIFFUSER AND ELBOW. PERFORMED LEVEL A DECOMTAMINATION OF ECS AND REPLACED BOTH RECIRC FAN FILTERS IAW AMM 21-00-00-615-802-A. MEL CLEARED, MCC NOT
